# SDR WVER0625201500017

- Difficulty date: June 25, 2015
- Submitted: June 25, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 25,356 hours, 21,312 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Part number: AV67023119001
- Condition: Gouged
- Location: Horizontal Stab
- Part time: 25,356 hours, 21,312 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE LT AND RT HORIZONTAL STABILIZER ANTI-ROTATION TABS IAW SB 670BA-55-013, REV F AND RO CRJ9-55-4025.
